帮助 关于我们

返回检索结果

BLOW-UP CRITERION OF SMOOTH SOLUTIONS TO THE MHD EQUATIONS IN BESOV SPACES

查看参考文献18篇

文摘 In this paper we discuss the logarithmic Sobolev inequalities in Besov spaces, and show their applications to the blow-up criterion of smooth solutions to the incompress-ible magneto-hydrodynamics equations.
来源 Journal of Systems Science and Complexity ,2005,18(2):277-284 【核心库】
关键词 Logarithmic Sobolev inequalities ; Magneto-hydrodynamics equations ; Besov spaces ; blow-up criterion
地址

Graduate School, Chinese Academy of Engineering Physics P.O. Box 2101, 北京, 100088

语种 英文
文献类型 研究性论文
ISSN 1009-6124
学科 数学
文献收藏号 CSCD:1956673

参考文献 共 18 共1页

1.  H Brezis. A note on limiting case of Sobolev embeddings and convolution inequali-ties. Comm. in Partial Differential Equations,1980,5(7):773-789 CSCD被引 15    
2.  H Brezis. t. Theory Methods & Applications,1980,4(4):677-681 CSCD被引 11    
3.  J T Beal. Remarks on the Breakdown of smooth solutions for the 3-D Euler equations. Commun. Math. Phys.,1984,94:61-66 CSCD被引 55    
4.  D Chae. On the well-posedness of the Euler equations in the Triebel-Lizorkin spaces. Comm. Pur. Appl. Math.,2002,55:654-678 CSCD被引 5    
5.  H Kozono. Bilinear estimates in BMO and the Navier-Stokes equations. Math. Z,2000,235:173-194 CSCD被引 13    
6.  H Kozono. The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations. Math.Z.,2002,242:251-278 CSCD被引 22    
7.  R E Caflish. Remarks on singularities. Commun. Math. Phys.,1997,184:443-455 CSCD被引 3    
8.  Quansen Jiu. Remarks on the Regularity to 3-D Ideal Magnetohydrodynamics Equations. Ada Math.Sinica, English Series,2004,20(4):695-708 CSCD被引 11    
9.  Cheng He. Journal of Differential Equations CSCD被引 1    
10.  J Wu. Analytic results related to magnetohydrodynamic turbulence. Physica D,2000,136:353-372 CSCD被引 5    
11.  J Bergh. Inerpolation Spaces. Inerpolation Spaces, an Introduction,1976 CSCD被引 2    
12.  Changxing Miao. Science Press. Harmonic Analysis and Application to Partial Differential Equations,2004 CSCD被引 4    
13.  H Triebel. Theory of function spaces. Theory of function spaces, monograph in mathematics, Vol.78,1983:78 CSCD被引 1    
14.  Y Giga. Solutions for semilinear parabolic eqautions in Lp and regularity of weak solutions of the Navier-Stokes system. Journal of Differential Eqautions,1986,61:186-212 CSCD被引 34    
15.  Changxing Miao. The Cauchy problem for semilinear parabolic equations in Besov spaces. Houston Journal Math,2004,30:829-878 CSCD被引 3    
16.  Changxing Miao. Space-time estimates for parabolic type operator and applica-tion to nonlinear parabolic eqautions. J. Partial Diff. Eqs.,1998,11:301-312 CSCD被引 1    
17.  T Kato. Commutator estimates and the Euler and Navier-Stokes equations. Comm. Pur. Appl. Math. XLI,1988:891-907 CSCD被引 58    
18.  E Stein. Introduction to Fourier Analysis on Euclidean Spaces. Introduction to Fourier Analysis on Euclidean Spaces,1971 CSCD被引 21    
引证文献 6

1 YUAN Baoquan Regularity Criterion of Weak Solutions to the MHD System Based on Vorticity and Electric Current in Negative Index Besov Spaces 数学进展,2008,37(4):451-458
CSCD被引 1

2 李凤萍 三维不可压磁流体方程组的显式爆破解 数学物理学报. A辑,2009,29(6):1651-1656
CSCD被引 1

显示所有6篇文献

论文科学数据集
PlumX Metrics
相关文献

 作者相关
 关键词相关
 参考文献相关

版权所有 ©2008 中国科学院文献情报中心 制作维护:中国科学院文献情报中心
地址:北京中关村北四环西路33号 邮政编码:100190 联系电话:(010)82627496 E-mail:cscd@mail.las.ac.cn 京ICP备05002861号-4 | 京公网安备11010802043238号